Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bluish bruises on the breasts. No injury. On birth control. Could this be due to hormonal changes?

On Saturday I noticed a bluish line on my left breast it didn t hurt just looked like a prominent vein . Yesterday the area developed a bruise but what looks like an old bruise that is fading, about the size of a 50p piece today there is another bruise about half an inch below same colour same size. Is this something I need to trouble my GP with? I have had no injury to my breasts. I have for several weeks had tender heavy breasts which I have just put down to possible hormone changes I am 46 and have a mire a coil
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
its related to the pills you are taking send hormonal changes associated with it . Kindly do a platelet count along with routine blood check and consult your .gp as you are likely ti have some fall in platelet count .
Thank you
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor